Advanced search

Severe hepatopathy and neurological deterioration after start of valproate treatment in a 6-year-old child with mitochondrial tryptophanyl-tRNA synthetase deficiency.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Vantroys, E, J Smet, AV Vanlander, S Vergult, Ruth De Bruyne, F Roels, H Stepman, H Roeyers, B Menten, and R Van Coster. 2018. “Severe Hepatopathy and Neurological Deterioration After Start of Valproate Treatment in a 6-year-old Child with Mitochondrial tryptophanyl-tRNA Synthetase Deficiency.” Orphanet J Rare Dis 13 (1).
APA
Vantroys, E, Smet, J., Vanlander, A., Vergult, S., De Bruyne, R., Roels, F., Stepman, H., et al. (2018). Severe hepatopathy and neurological deterioration after start of valproate treatment in a 6-year-old child with mitochondrial tryptophanyl-tRNA synthetase deficiency. Orphanet J Rare Dis, 13(1).
Vancouver
1.
Vantroys E, Smet J, Vanlander A, Vergult S, De Bruyne R, Roels F, et al. Severe hepatopathy and neurological deterioration after start of valproate treatment in a 6-year-old child with mitochondrial tryptophanyl-tRNA synthetase deficiency. Orphanet J Rare Dis. 2018;13(1).
MLA
Vantroys, E et al. “Severe Hepatopathy and Neurological Deterioration After Start of Valproate Treatment in a 6-year-old Child with Mitochondrial tryptophanyl-tRNA Synthetase Deficiency.” Orphanet J Rare Dis 13.1 (2018): n. pag. Print.
@article{8604678,
  author       = {Vantroys, E and Smet, J and Vanlander, AV and Vergult, S and De Bruyne, Ruth and Roels, F and Stepman, H and Roeyers, H and Menten, B and Van Coster, R},
  issn         = {1750-1172},
  journal      = {Orphanet J Rare Dis},
  number       = {1},
  title        = {Severe hepatopathy and neurological deterioration after start of valproate treatment in a 6-year-old child with mitochondrial tryptophanyl-tRNA synthetase deficiency.},
  url          = {http://dx.doi.org/10.1186/s13023-018-0822-6},
  volume       = {13},
  year         = {2018},
}

Altmetric
View in Altmetric